Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The min cone over the circle group


Author: J. E. L’Heureux
Journal: Proc. Amer. Math. Soc. 41 (1973), 625-628
MSC: Primary 22A15
MathSciNet review: 0323947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the min cone over the circle group is the only inverse semigroup or Clifford semigroup on the $ 2$-cell with an identity whose set of idempotents has a cut point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0323947-7
PII: S 0002-9939(1973)0323947-7
Keywords: Topological inverse semigroups, $ 2$-cell
Article copyright: © Copyright 1973 American Mathematical Society